On the Solution of Linear Diffusion Problems With Variable Boundary Condition Parameters

[+] Author and Article Information
M. Necati Özişik

Department of Mechanical and Aerospace Engineering, North Carolina State University, Raleigh, N. C.

R. L. Murray

Department of Nuclear Engineering, North Carolina State University, Raleigh, N. C.

J. Heat Transfer 96(1), 48-51 (Feb 01, 1974) (4 pages) doi:10.1115/1.3450139 History: Received July 05, 1973; Online August 11, 2010


A method of solution is presented for the treatment of a class of boundary value problems of linear diffusion theory for finite homogeneous media which have applications in transient heat conduction (or mass diffusion) in a finite medium subjected to convective type boundary condition with time and space dependent coefficient, in the processes of neutron slowing in a finite medium with absorbing boundaries that exhibit energy-dependent cross sections, and in many related areas.

Copyright © 1974 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In